Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from pimple like bumps on face and neck. Taking ornof, aeiloe, oosure. Medication side effect?

Hi, I have been taking oosure tablet twice a day for the last three months. And due to some infection i took ornof and aeiloe RD for 5 days . Now i am having very small pimple like things all over my face and neck . I took citrizine but didn t work. Is this a side effect of the medicine i took? I am an unmarried girl. Thanks
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
None of the drugs you have listed has known side effect of causing lumps and bumps.It is often difficult to diagnose skin issues without seeing them in person.It canc be an allergic reaction to irritant, food, or medication. if they become painful, could be a sebaceous cyst.if they are pimples under the skin, it may be cystic acne that can cause scarring.
Take Care!
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor